# SDR USAA2011051891887

- Difficulty date: May 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 71,871 hours, 49,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - CRACK ON FUSELAGE SKIN AT BS 727E, S21L.  REPAIRED FUSELAGE SKIN AT BS 727E, S21L IAW B737 SRM 53-00-01 REPAIR 31.
